Positive Solutions and Mann Iterative Algorithms for a Nonlinear Three-Dimensional Difference System
Zeqing Liu,
Yan Lu,
Shin Min Kang and
Young Chel Kwun
Abstract and Applied Analysis, 2014, vol. 2014, 1-23
Abstract:
The existence of uncountably many positive solutions and Mann iterative approximations for a nonlinear three-dimensional difference system are proved by using the Banach fixed point theorem. Four illustrative examples are also provided.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/954182.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/954182.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:954182
DOI: 10.1155/2014/954182
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().